# SDR AALA202407314296

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 25,084 hours, 9,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR DAMPER RH AFT (R3) LOW. TEMP 88F PRESSURE INRED. SERVICED RH AFT(R3) EMERGENCY EXIT DOOR DAMPER IAW AMM 52-22-00.
